# SDR USAA2014030700008

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 41,701 hours, 15,325 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120200
- Part serial: 15600
- Condition: Faulty
- Location: Lavatory
- Part time: 20,431 hours, 9,078 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AN ECAM SMOKE LAVATORY DETECTOR FAULT, LAVATORY LT.  R & R LAVATORY LT SMOKE DETECTOR IAW AMM 26-17-15.  OPERATIONS CHECKED SATISFACTORY.
